My hands have shaken my whole life and when I went to the nuerologist thursday she just said it's from my medicine (Prozac 10mg) I think its crap because that is the lowest dose you can go and I've had shaky hands forever! I cant pint my nails good or do my eyeliner perfect (use LOTS of q-tips!) and its hgard to even write. Its embarrassing too because people are like are you okay? and why are you shaking? I just wander if anyone else feels the way I do and what you guys are doing to help the tremors
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I've been around DS for many years (off-&-on)...& had yet to get any REAL answers explaining my symptoms...aside from Fibromyalgia...which does NOT explain ALL of my symptoms (such as loss of eye sight, permanent neurological hearing loss, skin issues, etc). Have tested negative for MS, Lupus, Sjogren's, etc...been tested for these that I just named, several times.A friend of mine in TX had gone...